# SDR CALA2022012400201

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 51,235 hours, 14,781 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Deck Plate
- Part number: NA
- Condition: Damaged
- Location: Sta 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK AFT DECK PLATE REPAIR REQUIRED AT STA 1681 FROM RBL 10 - RBL 18 WHICH INCORPORATES AREA 7 AREA 8 AND 9 INTO ONE REP AIR (NRC GENERATED FROM LP 9281120), TRANSCRIBED FROM HAECO GSO NR LP 9281408 ACCOMPLISHED REPAIR IAW HAECO REO G23585 FROM RBL 10 - RBL 18 AT STA 1681, SEE ECRA 5365-01094 (UNITED). ACCOMPLISHED HAECO REO G23585 STAGE 2 STEPS 6,7,8 ON LOGPAGE 9281557 CAT A REPAIR. HAEC O GSO MECH V932675 INSP QC302
